# SDR CA091028009

- Difficulty date: October 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360A1H6
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ATC REPORTED AN ELT ACTIVATED IN THE AREA. THE AIRCRAFT WAS CHECKED AND THE ELT WAS FOUND TO BE ACTIVATED. THE PILOTS REPORTED THAT THEY HAD NOT NOTICED THE INDICATOR LIGHT WAS ON FOR THE ELT WHEN THEY SHUT DOWN. THE ELT WAS REMOVED FOR INSPECTION AND TO RECERTIFY IT. A SERVICABLE ELT WAS INSTALLED AND TESTED. (TC 20091028009)
